# SDR AU990032

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO550C
- Propeller: Mcauly 3AF32C512
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plunger
- Part number: 358250944
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR AFT FORWARD RETRACTION ROD PLUNGER AFT ATTACHMENT LUG BROKEN.  ONE OF THE TWO LUGS WAS BROKEN IN HALF.   PART TC:  8,180.
